Vector bundles on real algebraic curves

2012
journal article
article
cris.lastimport.wos2024-04-10T00:01:53Z
dc.abstract.enWe prove that any topological real line bundle on a compact real algebraic curve X is isomorphic to an algebraic line bundle. The result is then generalized to vector bundles of an arbitrary constant rank. As a consequence we prove that any continuous map from X into a real Grassmannian can be approximated by regular maps.en
dc.affiliationWydział Matematyki i Informatyki : Instytut Matematykipl
dc.contributor.authorMaciejewski, Łukasz - 106119 pl
dc.date.accessioned2019-04-16T07:19:07Z
dc.date.available2019-04-16T07:19:07Z
dc.date.issued2012pl
dc.date.openaccess0
dc.description.accesstimew momencie opublikowania
dc.description.physical63-68pl
dc.description.versionostateczna wersja wydawcy
dc.description.volume50pl
dc.identifier.doi10.4467/20843828AM.12.003.1123pl
dc.identifier.eissn2084-3828pl
dc.identifier.issn0083-4386pl
dc.identifier.projectROD UJ / OPpl
dc.identifier.urihttps://ruj.uj.edu.pl/xmlui/handle/item/73215
dc.languageengpl
dc.language.containerengpl
dc.rightsDozwolony użytek utworów chronionych*
dc.rights.licenceOTHER
dc.rights.urihttp://ruj.uj.edu.pl/4dspace/License/copyright/licencja_copyright.pdf*
dc.share.typeotwarte czasopismo
dc.subtypeArticlepl
dc.titleVector bundles on real algebraic curvespl
dc.title.journalUniversitatis Iagellonicae Acta Mathematicapl
dc.typeJournalArticlepl
dspace.entity.typePublication
cris.lastimport.wos
2024-04-10T00:01:53Z
dc.abstract.enen
We prove that any topological real line bundle on a compact real algebraic curve X is isomorphic to an algebraic line bundle. The result is then generalized to vector bundles of an arbitrary constant rank. As a consequence we prove that any continuous map from X into a real Grassmannian can be approximated by regular maps.
dc.affiliationpl
Wydział Matematyki i Informatyki : Instytut Matematyki
dc.contributor.authorpl
Maciejewski, Łukasz - 106119
dc.date.accessioned
2019-04-16T07:19:07Z
dc.date.available
2019-04-16T07:19:07Z
dc.date.issuedpl
2012
dc.date.openaccess
0
dc.description.accesstime
w momencie opublikowania
dc.description.physicalpl
63-68
dc.description.version
ostateczna wersja wydawcy
dc.description.volumepl
50
dc.identifier.doipl
10.4467/20843828AM.12.003.1123
dc.identifier.eissnpl
2084-3828
dc.identifier.issnpl
0083-4386
dc.identifier.projectpl
ROD UJ / OP
dc.identifier.uri
https://ruj.uj.edu.pl/xmlui/handle/item/73215
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights*
Dozwolony użytek utworów chronionych
dc.rights.licence
OTHER
dc.rights.uri*
http://ruj.uj.edu.pl/4dspace/License/copyright/licencja_copyright.pdf
dc.share.type
otwarte czasopismo
dc.subtypepl
Article
dc.titlepl
Vector bundles on real algebraic curves
dc.title.journalpl
Universitatis Iagellonicae Acta Mathematica
dc.typepl
JournalArticle
dspace.entity.type
Publication
Affiliations

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
0
Views per month
Downloads
maciejewski_vector_bundles_on_real_algebraic_curves_2012.pdf
3